# SDR AALA202110084811

- Difficulty date: October 6, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 33,457 hours, 13,777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR  HANDLE WILL NOT STAY DOWN WHEN AIRCRAFT PRESSURIZES. RE-RIGGED 1L DOOR IAW AMM 52-11-91 AND AMM 52-11-00, OPS CHECK GOOD.
